# SDR SWAA2017041013051

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 52,104 hours, 30,150 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D842
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  WHEEL WELL FIRE LIGHT & BELL CAME ON FOR ABOUT A MINUTE THEN EXTINGUISHED.  LIGHT EXTINGUISHED AFTER ABOUT 1 1/2 MINUTES RIGHT BEFORE GEAR WAS EXTENDED. DECLARED EMERGENCY, AIR TURNBACK.  FOUND WATER IN CONNECTOR TO WHEEL WELL LOOP.  CLEANED AND DRIED PER AMM.
